It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=finres]Low platelets can increase the risk of bleeding. Aspirin can also cause low platelets. There is a wide range on platelet numbers. Depends on how low but could possibly make you tired.[/QUOTE]

Hello finres,

Thanks for your response.

I called my doctor. He said it is either a lab error or maybe I had a cold. :confused: I really think my current doctor is phoning it in at this point. He did not connect this result in any way with the medication. :rolleyes:

The pharmacist did though. The pharmacist recommended I take just 1 niaspan instead of 2.

I've stopped taking the niaspan altogether for now. (and the aspirin since the only reason I was taking that was to prevent niacin flush).

I will be starting with a new doctor tomorrow. I will listen to his advice.

I had noticed some strange brown bruises on my body lately and I suspected something might be wrong. I thought it was my liver ofcourse. My current doctor had not run a complete bloodwork in the last year. Only cholesterol and liver panel. So I asked for a completed bloodwork at my last visit. Good thing I did! I was about to go for a colonoscopy!:eek: Not the kind of procedure you want to have if you are at increased risk of bleeding!

Best wishes,:wave:





All times are GMT -7. The time now is 10:20 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!